Coefficient Estimates for a Subclass of Bi-Univalent Function Associated with Borel Distributions Using the Subordination Principle
DOI:
https://doi.org/10.29304/jqcsm.2025.17.11986Keywords:
Analytic function, Borel distributions, Bi-univalent functions, CoefficientAbstract
In the present paper, we obtain some new subclasses of bi-univalent functions associated with Borel distributions using the subordination principle. Also, we obtain the bounds for the modulus of initial coefficients of the function in these classes.
Downloads
References
A. Amourah, B. A. Frasin, and T. Abdeljawad, "Fekete-Szegö Inequality for Analytic and Biunivalent Functions Subordinate to Gegenbauer Polynomials," 2021.
A. Amourah, A. Alamoush, and M. Al-Kaseasbeh, "Gegenbauer polynomials and bi-univalent functions," Palestine Journal of Mathematics, vol. 10, no. 2, pp. 625-632, 2021.
A. Amourah, A. Alsoboh, O. Ogilat, G. M. Gharib, R. Saadeh, and M. Al Soudi, "A generalization of Gegenbauer polynomials and bi-univalent functions," Axioms, vol. 12, no. 2, p. 128, 2023.
A. Alsoboh, A. Amourah, M. Darus, and R. I. A. Sharefeen, "Applications of neutrosophic q-Poisson distribution series for subclass of analytic functions and bi-univalent functions," Mathematics, vol. 11, no. 4, p. 868, 2023.
R. Askey and M. E. H. Ismail, A generalization of ultraspherical polynomials, pp. 55-78, Birkhäuser Basel, 1983.
R. Chakrabarti, R. Jagannathan, and S. N. Mohammed, "New connection formulae for the q-orthogonal polynomials via a series expansion of the q-exponential," Journal of Physics A: Mathematical and General, vol. 39, no. 40, p. 12371, 2006.
S. S. Miller and P. T. Mocanu, "Differential subordinations and univalent functions," Michigan Mathematical Journal, vol. 28, no. 2, pp. 157-172, 1981.
Q. A. Shakir, A. S. Tayyah, D. Breaz, L.-I. Cotîrlă, E. Rapeanu, and F. M. Sakar, "Upper bounds of the third Hankel determinant for bi-univalent functions in crescent-shaped domains," Symmetry, vol. 16, p. 1281, 2024.
Q. A. Shakir and W. G. Atshan, "On third Hankel determinant for certain subclass of bi-univalent functions," Symmetry, vol. 16, p. 239, 2024.
H. M. Srivastava, A. K. Mishra, and P. Gochhayat, "Certain subclasses of analytic and bi-univalent functions," Applied Mathematics Letters, vol. 23, no. 10, pp. 1188-1192, 2010.
A. S. Tayyah, W. G. Atshan, "Starlikeness and bi-starlikeness associated with a new carathéodory function," J. Math. Sci. (2025). https://doi.org/10.1007/s10958-025-07604-8.
A. S. Tayyah, W. G. Atshan, "A class of bi-bazilevič and bi-pseudo-starlike functions involving tremblay fractional derivative operator," Probl. Anal. Issues Anal., 14(32)(2)(2025), in press.
A. K. Wanas, "Applications of (M, N)-Lucas polynomials for holomorphic and bi-univalent functions," Filomat, vol. 34, no. 10, pp. 3361-3368, 2020.
Downloads
Published
How to Cite
Issue
Section
License
Copyright (c) 2025 Elaf Ali Hussein, Ehsan Mejeed Hameed, Rafid Habib Buti

This work is licensed under a Creative Commons Attribution-NonCommercial-NoDerivatives 4.0 International License.